# SDR CA150605007

- Difficulty date: June 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,091 hours
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 22850081142
- Condition: Separated
- Location: Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING LANDING AND APPLICATION OF REVERSE THRUST, THE FLIGHT CREW WAS ALERTED BY ATC THAT A PART HAD SEPARATED FROM THE ACFT.   THE FLIGHT CREW CONDUCTED A POST SHUTDOWN INSPECTION OF THE ACFT AND FOUND THE RT ENGINE NOSE COWL LOWER ACCESS PANEL INSTALLATION, PN 228-50081-142, HAD SEPARATED FROM THE NACELLE.  FLIGHT CREW AND MAINTENANCE PERSONNEL REPORTED THAT THERE WERE NO ASSOCIATED DEFECTS WITH THE IDENTIFIED ACCESS PANEL PRIOR TO THE FLIGHT.  AD CF-2014-20 IAW SB 601R-71-034,  WAS PLANNED FOR A FUTURE HEAVY MAINTENANCE VISIT, AND WAS NOT YET INCORPORATED ON THE NOSE COWL ACCESS PANEL INSTALLATIONS.  PRELIMINARY INSPECTION IDENTIFIED GROMMET FAILURE ON THE NOSE COWL LOWER ACCESS PANEL INSTALLATION FASTENERS, RESULTING IN THE ACCESS PANEL SEPARATION.  MAINTENANCE IS REPLACING THE RT ENGINE NOSE COWL UPPER AND LOWER ACCESS PANEL INSTALLATIONS.
